More Estroil (Estrogen) cream required ??? Or where do I go ???

Hi All.

Feel like still going through hell and cannot put up with this anymore....I am postmenopausal due to ooectomy 12 yrs ago....

Recent Saliva tests were

Estrodial <0.5 (Range 0.5-1.7)

Progestrone 26 (Range 12-100)

Currently prescribe 20 mg per day (10mg morning / 10 mg evening) of Emertia Progest cream.

Was taking this for a while but symptoms getting worse , sometimes on hormone break had better days where symptoms eased.

Still on 20 mg per day (10mg morning / 10 mg evening) of Emertia Progest cream.but also now on Estroil (Estrogen) Cream 0.175 mg per day ...

Suffer from symptoms, getting worse, developed a nervous tic and making a noise...

When taking a hormone break symtoms eased, tic got less and stopped making noise... started again after a few days on the hormone creams....

Now at end of tether not know which way I need to go ? Do I need to increase the Estroil cream ??? I am estrogen defiecent with progesterone level to high ???

Anyone help ????

9 Replies

oldestnewest
  • Hiya your progesterone is low ☹️ I use and have been using unique organic progesterone cream for 10 years and a tiny bit of estriol by Biovea.. I use the progesterone cream for 21 days and take s break for 5 -7 days and I really notice how rubbish I feel on my break ☹️ .. I take No hormones by mouth or patches ..

    xxxx

  • Hiya thanks for the response.... since the result below have been on the Progesterone cream for the last month (with breaks) but get worse as the week goes on before the break, hence why I am questioning whether the progesterone level has improved but making the estrogen deficiency worse...on breaks feel better for the 1st day and the 1st day of applying the creams again... which progesterone cream do you use ?

  • It's all about balance but from what I see, you are low on both hormones and DEFINITELY low on estrogen (and what about testosterone?).

    I take oral progesterone (200mg nightly) along with a twice-weekly estradiol patch (0.1 Minivelle). I also have a compounded prog/testosterone cream.

    I started out on the 0.075 estrogen patch and only taking the oral progesterone the first 12 days of the month but found out that the rest of the month symptoms would return. (I was also on the prog/test cream daily but recently had to lower the testosterone dosage because my test numbers for testosterone rose too high). I'm still in the early stages of HRT so in the process of getting the balance correct. But I can tell you that overall, I'm feeling MUCH better on my current regimen and perhaps may only need slight tweaking if any at all.

  • Thanks testosterone was fine, was 29 (Range 16-55)

  • Hard to tell, as I'm not expert, but I think you need more estrogen and progesterone and possibly testosterone and/or DHEA too. I found creams absolutely useless as I just didn't absorb enough through the skin. Just for a comparison, I'm on 2mg estrogen and 125mg progesterone a day (plus DHEA) sublingually - no breaks.

    Tics can be related to B12 and magnesium - if you are not supplementing magnesium, I'd do so.

  • Thanks.... had been on biest (2.5mg)+testosterone(5 mg) and sublingal progesterone (100mg) before with no breaks.... within 2 months I was through the roof on the levels and feeling unwell

    Bloodspot results

    Estrodiol 245 (range 10-49 post meno)

    Progesterone 3.2 (range 0.1-0.8 post meno)

    Testosterone 463 !! (range 10 -45 post meno)

    Was really feeling ill, so sought 2nd opinion and was put on detox to get levels back down..

    Now having fun trying to balance them :-(, and going through hell

  • I think you are supposed to be in one of the pre-meno ranges when you are on HRT. The ranges my lot use are very different.

  • Thanks for the reply, was off the HRT on the latest results....detoxed..

    Premeno ranges would have been Estrodiol 43-180 so still high and testosterone 20-130... so off the scale

  • Wow - so yes, you've experienced both extremes it seems. As my endo explains it to me, the numbers and ranges themselves are important BUT it's how each (estrogen, progesterone and testosterone) tests to each other for each individual is what truly matters.

    I too had some blood spotting early on in the process which I read was common as the body is trying to adjust. In your case with your numbers being off the charts high, it was smart to cut back.

    So now you know your numbers are too low and your balance is off (hence you are feeling so poorly).

    You could try oral progesterone again but not daily and also increase estrogen - have you tried a patch?

You may also like...